Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

confused. adult content

I had mirena for 2 years i got it out last month and the doctor told me i would get my period on a certain day and she said if i didnt then that probably meant i was pregnant and that i should buy a test. well now im 2 weeks late iv done 4 tests and all negative i have an appointment tommorrow but i was just wondering what you think. iv had alot of discharge and discomfort below the belly button i feel like somthing is getting pulled around in there.

Answer Question
 
Anonymous

Asked by Anonymous at 11:11 AM on Aug. 22, 2010 in Trying to Conceive

Answers (6)
  • Um that sound pretty serious I don't know what to tell you cause you are already going to the doctors... I have never had that medication either
    agriffinmom4

    Answer by agriffinmom4 at 11:15 AM on Aug. 22, 2010

  • when i found out I was pregnant with my iud I hurt so bad till i had it removed..good luck
    rhonda111787

    Answer by rhonda111787 at 11:19 AM on Aug. 22, 2010

  • Gosh, I have no clue on any advice to give you. Ive never had anything like this happen to me so I just wish you good luck. Im sorry!
    janieishappy

    Answer by janieishappy at 11:19 AM on Aug. 22, 2010

  • Starting your period right away is not a guarantee. I don't know anyone who has used Mirena, but I know people who have been on other types of hormone birth control. The doctors want you to think you will start right away, but some women don't start for months after they stop using the birth control. Also some women don't have a positive home pregnancy test until they are around 10 weeks pregnant. It is good that you are going to the doctor. Hopefully you will get the answers you want and there is nothing wrong.
    kerijeanbean

    Answer by kerijeanbean at 11:24 AM on Aug. 22, 2010

  • I would go to the doctor but when you start your period after the removal of a Mirena or IUD is not an exact science. Every woman is different, there really isn't a way to predict when your period will start. But just because of your dicomfort, I would call the dr. This long after the removal, you shouldn't be having discomfort.
    momof3inTN

    Answer by momof3inTN at 11:36 AM on Aug. 22, 2010

  • Your doctor is a complete idiot to tell you to expect your period to come by an exact date. The Mirena can really affect your cycle, even after it's removed, since it releases hormones into your uterus. I didn't get a perior for a month after removal, and it took 6+ months for my cycle to normalize.
    MommaofH2

    Answer by MommaofH2 at 11:41 AM on Aug. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Trying to Conceive
NEED ADVICE...... adult content

Next question overall (Health)
Am i the only one? adult content

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN